Ambiguity and robust statistics
Simone Cerreia-Vioglio,
Fabio Maccheroni,
Massimo Marinacci and
Luigi Montrucchio
Journal of Economic Theory, 2013, vol. 148, issue 3, 974-1049
Abstract:
Starting with the seminal paper of Gilboa and Schmeidler (1989) [32] an analogy between the maxmin approach of decision theory under ambiguity and the minimax approach of robust statistics – e.g., Blum and Rosenblatt (1967) [10] – has been hinted at. The present paper formally clarifies this relation by showing the conditions under which the two approaches are actually equivalent.
Keywords: Ambiguity; Consistency; Minimax estimation; Robust statistics; Uncertainty aversion; Variational preferences (search for similar items in EconPapers)
JEL-codes: D81 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (53)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022053113000252
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Ambiguity and Robust Statistics (2011) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:148:y:2013:i:3:p:974-1049
DOI: 10.1016/j.jet.2012.10.003
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().